# SDR AALA201707139029

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 74,547 hours, 39,312 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT ENGINE INLET FUEL PRESSURE LOW LIGHT FLICKERS CONTINUOUSLY IN FLIGHT WITH FULL MAIN FUEL TANKS.  REMOVED AND REPLACED THE LOW FUEL INLET PRESSURE CAUTION SWITCH PER AMM 73-33-01.  OPERATIONAL CHECK GOOD.
